# SDR AALA201808249025

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 24,436 hours, 12,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR FRAME EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS IAW AMM 33-51-13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
